메뉴 건너뛰기




Volumn 58, Issue 10, 1998, Pages 6153-6160

Reflection coefficient and localization length of waves in one-dimensional random media

Author keywords

[No Author keywords available]

Indexed keywords


EID: 0000378834     PISSN: 10980121     EISSN: 1550235X     Source Type: Journal    
DOI: 10.1103/PhysRevB.58.6153     Document Type: Article
Times cited : (58)

References (22)
  • 14
    • 85037883281 scopus 로고    scopus 로고
    • cond-mat/9710300 (unpublished)
    • A. K. Sen, cond-mat/9710300 (unpublished).
    • Sen, A.1
  • 15
    • 85037913291 scopus 로고    scopus 로고
    • cond-mat/9712250 (unpublished)
    • S. K. Joshi and A. M. Jayannavar, cond-mat/9712250 (unpublished).
    • Joshi, S.1    Jayannavar, A.2
  • 17
    • 85037903651 scopus 로고    scopus 로고
    • cond-mat/9703255 (unpublished)
    • P. Pradhan, cond-mat/9703255 (unpublished).
    • Pradhan, P.1
  • 20
    • 0000667247 scopus 로고
    • E. A. Novikov, Zh. Éksp. Teor. Fiz. 47, 1919 (1964) [ Sov. Phys. JETP 20, 1290 (1965)].
    • (1965) Sov. Phys. JETP , vol.20 , pp. 1290
    • Novikov, E.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.